Alert archive / Delaware / Areal Flood Advisories in 2012

Areal Flood Advisory 121, NWS Philadelphia/Mount Holly

August 2, 2012Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2012, 2:56 PM EDT for Sussex County, Delaware. It was in force for 108 min.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 2:56 PM EDT (18:56 UTC)
Expired
Aug 2, 2012, 4:44 PM EDT
In force
108 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Sussex County, DE

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1789 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WGUS81 KPHI 021856
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT THU AUG 2 2012

DEC005-022145-
/O.NEW.KPHI.FA.Y.0121.120802T1856Z-120802T2145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
256 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTH CENTRAL SUSSEX COUNTY IN CENTRAL DELAWARE...

* UNTIL 545 PM EDT

* AT 252 PM EDT DOPPLER RADAR INDICATED AN AREA OF VERY SLOW MOVING 
SHOWERS AND THUNDERSTORMS IN SOUTHERN SUSSEX COUNTY. THESE STORMS 
HAVE ALREADY PRODUCED UPWARDS OF 1 INCH OF RAIN BETWEEN GUMBORO AND 
FRANKFORD WITH ANOTHER COMPLEX OF HEAVY SHOWERS ENTERING INTO THE 
ADVISORY AREA. THE NEW COMPLEX OF STORMS ARE ALSO CAPABLE OF 
PRODUCING UPWARDS OF AN INCH OF RAIN OVER THE NEXT HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 3845 7535 3845 7545 3857 7543 3856 7511
      3844 7511 3844 7535

$$

HEAVENER
1 follow-up statement
647 
WGUS81 KPHI 022044
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT THU AUG 2 2012

DEC005-022053-
/O.CAN.KPHI.FA.Y.0121.000000T0000Z-120802T2145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
444 PM EDT THU AUG 2 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR 
SOUTH CENTRAL SUSSEX COUNTY HOWEVER AN ADVISORY STILL REMAINS IN 
EFFECT FOR NORTHERN SUSSEX COUNTY...

LAT...LON 3845 7535 3845 7545 3857 7543 3856 7511
      3844 7511 3844 7535

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 1:10 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 2, 1:10 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 PM EDT THU AUG 2 2012

.SYNOPSIS...
WEAK HIGH PRESSURE WILL BE ACROSS THE MIDDLE ATLANTIC REGION TODAY
BEFORE IT MOVES OFF TO THE EAST TONIGHT. LOW PRESSURE OVER ONTARIO
WILL MOVE INTO QUEBEC ON FRIDAY AND CAUSE A WEAK COLD FRONT TO
APPROACH FROM THE NORTH. THIS FRONT WILL DISSIPATE FRIDAY NIGHT AS
ANOTHER HIGH PRESSURE AREA BUILDS OVER THE REGION. A LOW PRESSURE
AREA WILL MOVE ACROSS EASTERN CANADA SUNDAY INTO MONDAY AND CAUSE A
COLD FRONT TO CROSS THE AREA. MORE HIGH PRESSURE WILL ARRIVE OVER
THE AREA NEXT TUESDAY AND IT SHOULD REMAIN FOR A FEW DAYS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE NEXT ESTF NOT PLANNING ON MAKING TOO MANY CHANGES. TEMPS
ARE RISING SLIGHTLY FASTER THAN WE HAVE IN THE GRIDS. MAX TEMPS
WERE SLIGHTLY HIGHER THAN WHAT THE FULL SUN MACROS SUGGESTED OFF
THE 12Z GUIDANCE WHICH APPEARS EVEN BETTER AS THERE SHOULD BE SOME
AIR MASS MODIFICATION THE REST OF TODAY. A CU FIELD IS DEVELOPING
IN LOWER DELMARVA. WE WILL KEEP THE ISOLATED POPS GOING THERE.

THE MID-LEVEL TROUGH FINALLY DID MOVE OFFSHORE, EVENTUALLY BEING
REPLACED BY NEARLY ZONAL FLOW ALOFT. THERE IS STILL A FAIR AMOUNT
OF LOW-LEVEL MOISTURE. CONVECTIVE TEMPS WILL BE MET TODAY, BUT WE
ONLY EXPECT AN INCREASE IN CLOUDS. ALSO, WE ARE NOT ANTICIPATING
ANY STRONG SHORT WAVES/VORT MAXES TO IMPACT OUR AREA WITHIN THE
ZONAL FLOW WHICH WOULD ALSO LESSEN PRECIP CHANCES. BEYOND LOWER
DELMARVA IF ANYTHING DOES DEVELOP, IT IS EXPECTED VERY ISOLATED,
AND NOT ENOUGH OF A CHANCE TO INCLUDE IN THE FORECAST AT THIS
TIME.

TEMPERATURES SHOULD RETURN BACK ABOVE NORMAL TODAY WITH THE RETURN
TO ZONAL FLOW ALOFT AND WEST-SOUTHWESTERLY FLOW DEVELOPING AT THE
SURFACE. 925 TEMPS WARM UP TO AROUND 21-23 DEGREES, WHICH SHOULD
BRING UPPER 80S TO AROUND 90 FOR MOST AREAS. MAV/MET MOS WERE VERY
SIMILAR, SO WE TOOK A BLEND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE NEARLY ZONAL FLOW ALOFT SHOULD CONTINUE INTO THURSDAY NIGHT.
THERE MAY BE A WEAK VORT MAX APPROACH THE AREA TOWARD SUNRISE, BUT
IT MAY STAY TO OUR NORTH. WE MAINTAIN A DRY FORECAST FOR THURSDAY
NIGHT WITH NO STRONG FORCING EXPECTED. WITH THE SOUTHWEST FLOW AT
THE SURFACE, TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL. MOS
GUIDANCE NUMBERS WERE CLOSE, SO WE TOOK A BLEND FOR OVERNIGHT LOWS.
IT IS POSSIBLE THAT WE MAY HAVE MORE FOG DEVELOP THURSDAY NIGHT WITH
CLEAR AND CALM CONDITIONS DEVELOPING AGAIN. WE DECIDED TO KEEP IT
OUT OF THE FORECAST FOR NOW AS CONFIDENCE IS NOT HIGH ON HOW THICK
IT WOULD GET.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE LONG TERM PART OF
THE FCST. THE SFC HIGH TO THE EAST WILL CONTINUE TO SUPPLY A
SUMMERTIME AIRMASS ACROSS THE AREA. A WEAK COLD FRONT WILL MOVE
SOUTHWARD INTO THE POCONOS AND NRN NJ FRI AFTERNOON/EVENING AND
MAY TOUCH OFF SOME SCATTERED SHOWERS/TSTMS. HIGH TEMPERATURES
MOSTLY IN THE 90S.

MORE SCATTERED SHOWERS/TSTMS WILL BE ACROSS THE AREA SAT-SUN AS
THE AIRMASS REMAINS FAVORABLE FOR CONVECTION AND SEVERAL WEAK
UPPER VORT MAXS WILL MOVE ACROSS THE AREA. SLGT CHC TO CHC POPS
ARE IN THE FCST FOR THESE PERIODS WITH LIMITED CONFID IN TIMING OF
ANY PARTICULAR FEATURE. HIGHS WILL CONTINUE TO MOSTLY BE IN THE 90S
WITH HEAT INDICES APPROACHING 100 BOTH SAT AND SUN.

A BETTER CHC FOR SHOWERS/TSTMS WILL BE ACROSS THE AREA MON AND MON
NIGHT AS A COLD FRONT MOVES ACROSS THE AREA FROM THE NORTH. POPS
IN THIS PERIODS REMAIN IN THE HIGH CHC CATEGORY FOR NOW. DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES WILL FOLLOW.

TUE-WED...MOSTLY FAIR WITH HIGH PRESSURE BUILDING ACROSS THE AREA.
TEMPERATURES WILL STILL BE SLIGHTLY ABOVE NORMAL ACCORDING TO THE
LATEST STAT GUIDANCE. HIGHS WILL BE IN THE MID TO UPPER 80S IN
MOST AREAS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A VFR TAF PACKAGE THRU THE START OF THE EVENING IS FORECAST FOR ALL
TAF SITES. WE ARE SEEING SOME ISOLATED SHOWERS AND TSTMS DEVELOP IN
THE MOST EXTREME SENSE OF THE DEFINITION, COVERAGE TOO LOW TO
INCLUDE IN ANY TAFS. OTHERWISE WE ARE CARRYING A NON CIG CU DECK AT
AROUND 5K.

WINDS WILL START FROM THE SOUTHWEST AROUND 5 TO 10 KTS,
BUT BACK MORE TO THE SOUTH AS THE AFTERNOON PROGRESSES. A SEA
BREEZE FRONT SHOULD FORM AS WE SPEAK ALONG THE NJ COAST AND PASS
KACY AROUND 19Z. THIS FRONT SHOULD CONTINUE TO PROGRESS DEEPER
INTO NJ THE REST OF THE AFTERNOON AND THEN BLEND WITH THE GENERAL
SW FLOW TOWARD PHL AND INTERSTATE 95 EARLY THIS EVENING. A BAY
BREEZE SHOULD ALSO REACH KILG AND SOME BAY BREEZES SHOULD FORM A
CONVERGENCE ZONE OVER DELMARVA THIS AFTERNOON.

TONIGHT GENERALLY CLEAR SKIES ARE FORECAST EXCEPT FOR SOME CIRRUS
FROM THE GREAT LAKES FRONT'S TSTMS. WHAT WINDS THERE ARE SHOULD BE
LIGHT AND MAINLY FROM THE SOUTH. MOST TERMINALS SHOULD BECOME MVFR
TOWARD MORNING IN FOG. MORE RURAL AIRPORTS AS WELL AS OUR MORE
RURAL TERMINALS MIGHT ALSO GO TO IFR AROUND SUNRISE. CONFIDENCE
OVERALL IS AVERAGE, BUT NOT HIGH ENOUGH TO INCLUDE IN ANY
TERMINAL FORECASTS AS A PREVAILING GROUP PER THIS ISSUANCE.

MORE VFR CONDITIONS ARE THEN FORECAST FOR FRIDAY. ANY EVENTUAL
CONVECTION SHOULD NOT ARRIVE BEFORE 18Z (AND 00Z AT KPHL). WINDS
SHOULD BE MAINLY FROM THE SOUTHWEST AT SPEEDS REACHING CLOSE TO 10
KTS BY LATE IN THE MORNING.

OUTLOOK...
FRI NIGHT...MOSTLY VFR. SCATTERED AFTERNOON AND EVENING TSTMS MAY
BRING LOWER CONDITIONS ESPECIALLY NORTH.

SAT-SUN NIGHT...VFR WITH SCATTERED AFTERNOON AND EVENING TSTMS.

MON...MVFR-VFR WITH FREQUENT SHOWERS/TSTMS. LOWER CONDITIONS
POSSIBLE.

&&

.MARINE...
CONDITIONS ON THE WATERS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS THROUGH THURSDAY NIGHT AS GENERAL SOUTHWESTERLY FLOW
DEVELOPS. SOUNDINGS DO INDICATE THAT WINDS MAY GUST AROUND 15-20
KNOTS OVERNIGHT THURSDAY INTO FRIDAY MORNING HOWEVER.

OUTLOOK...
SUB-SCA CONDITIONS FRI-SAT WITH A FEW SHOWERS/TSTMS. SCA
CONDITIONS POSSIBLE SUN AND MON WITH THE IMPROVING GRADIENT AHEAD
OF AN APPROACHING FRONT FROM THE NORTH/WEST. AFTERNOON AND EARLY
EVENING TSTMS MAY BRING LOCALLY HIGHER WINDS/SEAS FRI-MON.

&&

.TIDES/COASTAL FLOODING...
NOW THAT THE HIGH TIDE CYCLE HAS COMPLETED ALONG THE IMMEDIATE
COAST, DEPARTURES BOUNCED UP TO AROUND 0.75 DURING IT. THE
MESOSCALE MODELING IS SHOWING A SEA BREEZE FORMING AND AN UP THE
DELAWARE BAY SOUTHEASTERLY PUSH. THIS APPEARS ENOUGH NOW TO
POSSIBLY GET SOME COASTAL AND BAY POINTS JUST TO MINOR TIDAL
FLOODING LEVELS. WE WILL NOT GO UP TO PHILADELPHIA AS THEY FELL A
COUPLE OF TENTHS SHORT OF THAT THRESHOLD LAST NIGHT. WE WILL
ISSUE A STATEMENT BEFORE THE NOON NEWS. THE ASTRONOMICAL TIDE DROP
OFF ON FRIDAY IS AROUND TWO TENTHS OF A FOOT. THIS SHOULD BE
ENOUGH TO KEEP US BELOW MINOR TIDAL FLOODING THRESHOLDS.

&&

.RIP CURRENTS...
THE RIP CURRENT FORECAST FOR TODAY IS NOW LOW, ALTHOUGH WE MAY
APPROACH MODERATE AT TIMES. WE WILL MONITOR THE FORECAST IN CASE WE
NEED TO UPGRADE LATER IN THE DAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...GIGI/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...O'HARA
AVIATION...GIGI/O'HARA
MARINE...ROBERTSON/O'HARA
TIDES/COASTAL FLOODING...GIGI
RIP CURRENTS...ROBERTSON
Hazardous weather outlook, Aug 2, 11:38 AM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT THU AUG 2 2012

NJZ001-007>010-012-PAZ054-055-060>062-031545-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
1138 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ015-017>019-PAZ067>071-031545-
NEW CASTLE-CECIL-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1138 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR TIDAL FLOODING IS POSSIBLE IN THE LOWER DELAWARE RIVER
TOWARD THE BAY TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES WILL APPROACH 100 DEGREES FRIDAY AND SATURDAY
AND MAY REACH 100 DEGREES SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ013-014-016-020>027-031545-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1138 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR TIDAL FLOODING IS POSSIBLE TONIGHT ALONG RARITAN BAY, THE
DELAWARE AND NEW JERSEY OCEAN FRONT AND IN DELAWARE BAY. NO TIDAL
ISSUES ARE EXPECTED ON OUR SIDE OF CHESAPEAKE BAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY...SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-031545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1138 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:34 AM EDTCoastal Flood StatementPHIKent, New Castle, Sussex14 hr
Aug 2, 2:58 PM EDTHeat AdvisoryPHINew Castle28 hr
Aug 2, 4:01 PM EDTSpecial Weather StatementPHISussex59 min
Aug 2, 4:16 PM EDTAreal Flood AdvisoryPHISussex103 min
Aug 2, 4:33 PM EDTSpecial Weather StatementPHIKent57 min
Aug 2, 5:02 PM EDTAreal Flood AdvisoryPHIKent, Sussex3 hr
Aug 2, 5:22 PM EDTSpecial Weather StatementPHIKent53 min
Aug 2, 7:01 PM EDTSpecial Weather StatementPHISussex59 min

Nearby

Areal Flood Advisories in Delaware, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.